# SDR 99UAL900263

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Engine: Ge CF66D
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Bent
- Location: 4l Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EVAC SIGNAL SOUNDS WHEN DOOR 4L IS ARMED.  *S/D*  THE CAUSE OF THE EVAC SIGNAL SOUNDING WAS GIRT BAR ARM SWITCH CONNECTOR BENT PINS  AND SWITCH (S1-702) AT DOOR 4 LT CLOSED WHEN SHOULD BE NORMALLY OPENED.  SWITCH WAS FOUND NORMAL.  REPLACED THE FOLLOWING PARTS, PIN (MS20392-2C11), PIN (MS214665-151), LINK (AGA3340-41) AND BUSHING (ADA2650-1).  OPS CHECK GOOD.
